| Model Number |
1000-21 |
| Medical Device Problem Codes |
Calcified (1077); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Calcium Deposits/Calcification (1758); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
06/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 15 years and 11 months post implant of this aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.It was discovered on evaluation that calcium was seen under the left coronary cusp in the left ventricular outflow tract, protruding calcium in the ascending aorta and abdominal aorta.No intervention or adverse patient effects were reported.Subsequently, 7 days later, a transcatheter valve was implanted valve-in-valve.The reason for intervention was reported as aortic insufficiency and calcification of the valve leaflets.No additional adverse patient effects were reported.
Event or Problem Description
Additional information was received that the aortic insufficiency was severe.No additional adverse patient effects were reported.
Additional Manufacturer Narrative